advertisement
Question
Posted by: Michel | 2004/11/18

Oral Contraseption problem, ongoing periods

Dr.

I got married about 2 months ago. I started with Jasmin in July-October. I kept on bleeding inbetween, inbetween meaning - every 2nd week! Not very pleasant!!!
My Gynae then put my Femodene from October till now. The first month I had some bleeding, but I thought things were beter.
My actual period started last week Monday to Friday (according to the cycle), but yesterday, I started menustruating AGAIN!!!

Please help!!!

Thank you!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would suggest you persist for another month or two. If you are still having breakthrough bleeding, you may need a higher dose pill. Loo loo is right that there could be some other cause for the bleeding, so it would be important to have a full gynae examination.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Loo Loo | 2004/11/18

Hi there i have exactly the same story - i am currently on triphasil, and constantly get my period, which is terrible cos i too just got married. I went to my gynae and we thought it was the pill and after all that i went for sonars to see what was wrong, it showed that i was 100% but this was the 2nd time i was on in one month so it couldnt have been fine. My gynae is now sending me to have a laparoscopy, where they sticjk a camera through your belly button to see whats happening that the sonar cant see. The thing is it might not only be the pill, which is what my doc told me, it could be endometriosis. Speak to your gynae about it cos if you want kids you have to sort yourself out now

Reply to Loo Loo

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement